Noemi Wolanski
Noemi Wolanski
Profesor de Matematica UBA
Geverifieerd e-mailadres voor dm.uba.ar
Titel
Geciteerd door
Geciteerd door
Jaar
How to approximate the heat equation with Neumann boundary conditions by nonlocal diffusion problems
C Cortazar, M Elgueta, JD Rossi, N Wolanski
Archive for Rational Mechanics and Analysis 187 (1), 137-156, 2008
1842008
Lipschitz continuity of solutions and interfaces of the n–dimensional porous medium equation
LA Caffarelli, JL Vázquez, NI Wolanski
Indiana University mathematics journal 36 (2), 373-401, 1987
1591987
Boundary fluxes for nonlocal diffusion
C Cortazar, M Elgueta, JD Rossi, N Wolanski
Journal of Differential Equations 234 (2), 360-390, 2007
1432007
Gradient estimates for a new class of degenerate elliptic and parabolic equations
GM Lieberman
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 21 (4), 497-522, 1994
113*1994
Blow up results and localization of blow up points for the heat equation with a nonlinear boundary condition
JL Gómez, V Márquez, N Wolanski
Journal of differential equations 92 (2), 384-401, 1991
1091991
A minimum problem with free boundary in Orlicz spaces
S Martínez, N Wolanski
Advances in Mathematics 218 (6), 1914-1971, 2008
882008
Uniform estimates and limits for a two phase parabolic singular perturbation problem
LA Caffarelli, C Lederman, N Wolanski
Indiana University Mathematics Journal, 453-489, 1997
841997
Pointwise and viscosity solutions for the limit of a two phase parabolic singular perturbation problem
LA Caffarelli, C Lederman, N Wolanski
Indiana University Mathematics Journal 46 (3), 719-740, 1997
691997
C1,α regularity of the free boundary for the n‐dimensional porous media equation
LA Caffarelli, NI Wolanski
Communications on pure and applied mathematics 43 (7), 885-902, 1990
681990
A singular perturbation problem for a quasi-linear operator satisfying the natural growth condition of Lieberman
S Martinez, N Wolanski
SIAM journal on mathematical analysis 41 (1), 318-359, 2009
502009
Mathematical justification of a nonlinear integro-differential equation for the propagation of spherical flames
C Lederman, JM Roquejoffre, N Wolanski
Annali di Matematica Pura ed Applicata 183 (2), 173-239, 2004
442004
Blow-up vs. global existence for a semilinear reaction-diffusion system in a bounded domain
JD Rossi, N Wolanski
Communications in Partial Differential Equations 20 (11-12), 1991-2004, 1995
401995
Global behavior of positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary
N Wolanski
SIAM journal on mathematical analysis 24 (2), 317-326, 1993
371993
Dynamic behavior of positive solutions to reaction-diffusion problems with nonlinear absorption through the boundary
JL Gómez, V Márquez, N Wolanski
Rev. Unión Mat. Argent 38, 196-209, 1993
361993
Uniqueness of solution to a free boundary problem from combustion
C Lederman, J Vázquez, N Wolanski
Transactions of the American Mathematical Society 353 (2), 655-692, 2001
332001
A two phase elliptic singular perturbation problem with a forcing term
C Lederman, N Wolanski
Journal de mathématiques pures et appliquées 86 (6), 552-589, 2006
292006
Singular perturbation in a nonlocal diffusion problem
C Lederman, N Wolanski
Communications in Partial Differential Equations 31 (2), 195-241, 2006
272006
Regularity of the free boundary in an optimization problem related to the best Sobolev trace constant
JF Bonder, JD Rossi, N Wolanski
SIAM Journal on Control and Optimization 44 (5), 1614-1635, 2005
272005
Regularity of the free boundary in an optimization problem related to the best Sobolev trace constant
JF Bonder, JD Rossi, N Wolanski
SIAM Journal on Control and Optimization 44 (5), 1614-1635, 2005
272005
On the best Sobolev trace constant and extremals in domains with holes
JF Bonder, JD Rossi, N Wolanski
Bulletin des sciences mathematiques 130 (7), 565-579, 2006
242006
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20